Skip to Main content Skip to Navigation
Journal articles

Finiteness of $\pi_1$ and geometric inequalities in almost positive Ricci curvature.

Abstract : We show that complete $n$-manifolds whose part of Ricci curvature less than a positive number is small in $L^p$ norm (for $p>n/2$) have bounded diameter and finite fundamental group. On the contrary, complete metrics with small $L^{n/2}$-norm of the same part of the Ricci curvature are dense in the set of metrics of any compact differentiable manifold.
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00338175
Contributor : Erwann Aubry Connect in order to contact the contributor
Submitted on : Tuesday, November 11, 2008 - 8:10:20 PM
Last modification on : Thursday, April 29, 2021 - 12:06:08 PM
Long-term archiving on: : Monday, June 7, 2010 - 10:52:47 PM

File

myerseng3.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00338175, version 1

Collections

Citation

Erwann Aubry. Finiteness of $\pi_1$ and geometric inequalities in almost positive Ricci curvature.. Annales Scientifiques de l'École Normale Supérieure, Société mathématique de France, 2007, 40 (4), pp.675-695. ⟨hal-00338175⟩

Share

Metrics

Record views

225

Files downloads

204